# SDR SWAA980121

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 655281025
- Condition: Inop
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, UNABLE TO PRESSURIZE THE AIRCRAFT IN AUTO, STANDBY OR MANUAL MODES.  REPLACED A/C RELAY UNIT PER BOEING MM.
